Apr 30, 2005
Lever biopsy show focal cirrhosis(3-4 stage).My alt175& ast 89 Doc prescribe me pegasys+copegus .How safe i am with this medicine
| Response from Dr. McGovern
Hepatitis C treatment can be associated with a variety of side effects, but I rarely have to stop treatment secondary to them. My patients most commonly feel fatigued and have a poor appetite. We see our patients often to help them through these issues.
However, these issues are minor when compared to the fact that you have advanced liver disease. I would start treatment soon. Remember to take your medications with excellent adherence to give yourself the best chance of responding. Dr. McGovern
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.